ICU MEDICAL COSTA RICA LTD. LS PRIM PLUMSET-SL PE-LINED; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
123390488 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: no product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
Event or Problem Description
Event occurred regarding a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inch where it was stated in the report that on the second day of 5-fu administration, the filter vent cover was found leaking.There was patient involvement but no patient harm.